# SDR 05038705

- Difficulty date: February 7, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- Aircraft time: 9,982 hours, 7,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FINDING:  PASSENGER DOOR AFT DRAG ANGLE CRACKED 2 INCHES LONG IN RADIUS JUST FWD OF PASSENGER DOOR ASSIST CABLE PULLEY MOUNT BRACKET.
